# SDR HEEA0015111

- Difficulty date: July 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bolkms BO105S
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 50061036
- Condition: Fluctuates
- Location: Cockpit Egt/Tit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EGT/TIT INDICATOR INTERMITTENTLY FLUCTUATES WHEN VIBRATED AT 800 DEGREES.
